Scientific Results

Extended nonlinear Schrödinger equation with higher-order odd and even terms and its rogue wave solutions

Year: 2014

Authors: Ankiewicz A., Wang Y., Wabnitz S., Akhmediev N.

Autors Affiliation: Optical Sciences Group, Research School of Physics and Engineering, Australian National University, Canberra ACT 0200, Australia; Dipartimento di Ingegneria Dell\’ Informazione, Università di Brescia, via Branze 38, 25123 Brescia, Italy

Abstract: We consider an extended nonlinear Schrödinger equation with higher-order odd (third order) and even (fourth order) terms with variable coefficients. The resulting equation has soliton solutions and approximate rogue wave solutions. We present these solutions up to second order. Moreover, specific constraints on the parameters of higher-order terms provide integrability of the resulting equation, providing a corresponding Lax pair. Particular cases of this equation are the Hirota and the Lakshmanan-Porsezian- Daniel equations. The resulting integrable equation admits exact rogue wave solutions. In particular cases, mentioned above, these solutions are reduced to the rogue wave solutions of the corresponding equations.

Journal/Review: PHYSICAL REVIEW E

Volume: 89 (1)      Pages from: 012907-1  to: 012907-9

More Information: A.A. and N.A. acknowledge the support of the Australian Research Council (Discovery Project DP110102068) and also thank the Volkswagen Foundation for financial support.
KeyWords: HEISENBERG SPIN CHAIN; SOLITON-SOLUTIONS; OPTICAL-FIBERS; MODULATION; DISPERSION; VORTEX; MEDIA
DOI: 10.1103/PhysRevE.89.012907

gdpr-image
This site uses cookies. If you decide to continue browsing we consider that you accept their use. For more information about cookies and how to delete them please read our Info Policy on cookies use.
Read more